Completely asymmetric Lévy processes confined in a finite interval
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, p. 251-274
@article{AIHPB_2000__36_2_251_0,
     author = {Lambert, A.},
     title = {Completely asymmetric L\'evy processes confined in a finite interval},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {2},
     year = {2000},
     pages = {251-274},
     zbl = {0970.60055},
     mrnumber = {1751660},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_2_251_0}
}
Lambert, A. Completely asymmetric Lévy processes confined in a finite interval. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, pp. 251-274. http://www.numdam.org/item/AIHPB_2000__36_2_251_0/

[1] Bertoin J., Lévy Processes, Cambridge University Press, Cambridge, 1996. | MR 1406564 | Zbl 0861.60003

[2] Bertoin J., On the first exit-time of a completely asymmetric stable process from a finite interval, Bull. London Math. Soc. 5 (1996) 514-520. | MR 1396154 | Zbl 0863.60068

[3] Bertoin J., Exponential decay and ergodicity of completely asymmetric Lévy processes in a finite interval, Ann. Appl. Probab. 7 (1997) 156-169. | MR 1428754 | Zbl 0880.60077

[4] Bingham N.H., Continuous branching processes and spectral positivity, Stoch. Proc. Appl. 4 (1976) 217-242. | MR 410961 | Zbl 0338.60051

[5] Borovkov A.A., Stochastic Processes in Queuing Theory, Springer, Berlin, 1976. | MR 391297 | Zbl 0319.60057

[6] Dellacherie C., Meyer P.A., Probabilités et Potentiel (Tome 2), Hermann, Paris, 1980. | MR 488194

[7] Dellacherie C., Meyer P.A., Probabilités et Potentiel (Tome 4), Hermann, Paris, 1987. | MR 488194

[8] Dellacherie C., Meyer P.A., Maisonneuve B., Probabilités et Potentiel (Tome 5), Hermann, Paris, 1992. | MR 488194

[9] Emery D.J., Exit problem for a spectrally positive process, Adv. in Appl. Probab. 5 (1973) 498-520. | MR 341623 | Zbl 0297.60035

[10] Grey D.R., Asymptotic behaviour of continuous-time, continuous state-space branching processes, J. Appl. Probab. 11 (1974) 669-677. | MR 408016 | Zbl 0301.60060

[11] Knight F.B., Brownian local times and taboo processes, Trans. Amer. Math. Soc. 143 (1969) 173-185. | MR 253424 | Zbl 0187.41203

[12] Lamperti J., Continuous-state branching processes, Bull. Amer. Math. Soc. 73 (1967) 382-386. | MR 208685 | Zbl 0173.20103

[13] Le Gall J.F., Le Jan Y., Branching processes in Lévy processes: the exploration process, Ann. Probab. 26 (1998) 213-252. | MR 1617047 | Zbl 0948.60071

[14] Prabhu N.U., Stochastic Storage Processes, Queues, Insurance Risk and Dams, Springer, Berlin, 1981. | MR 602329 | Zbl 0453.60094

[15] Robbins H., Siegmund D., On the law of the iterated logarithm for maxima and minima, in: Proc. Sixth Berkeley Symp., Vol. III, 1972, pp. 51-70. | MR 400364 | Zbl 0281.60027

[16] Rogers L.C.G., The two-sided exit problem for spectrally positive Lévy processes, Adv. in Appl. Probab. 22 (1990) 486-487. | MR 1053243 | Zbl 0698.60063

[17] Suprun V.N., Problem of destruction and resolvent of terminating process with independent increments, Ukrainian Math. J. 28 (1976) 39-45. | Zbl 0349.60075

[18] Takács L., Combinatorial Methods in the Theory of Stochastic Processes, Wiley, New York, 1966. | MR 217858 | Zbl 0162.21303